MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number DLA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/03/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received patient tracking form on 29 nov 2016 with following information: mitroflow dla, size 25, sn# (b)(4)was implanted at aortic position on (b)(6) 2016 and information about the second implant that mitroflow dla, size 23, sn# (b)(4) was implanted in the same aortic patient at same hospital.No further information was provided.
 
Event or Problem Description
Follow-up showed that it was likely that in (b)(6) the patient had come back for a mitral valve that he didn¿t fix during the first surgery in (b)(6) and that the aortic valve was likely replaced from oversizing that led to the mitral valve worsening.No other additional details were provided from the surgeon¿s office.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6197209
Report Number3004478276-2016-00167
Device Sequence Number376616
Product Code DYE
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)171231
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2017
Device Model NumberDLA
Device Catalogue NumberDLA25
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR